On homeomorphic and diffeomorphic solutions of the Abel equation on the plane

Tom 58 / 1993

Zbigniew Leśniak Annales Polonici Mathematici 58 (1993), 7-18 DOI: 10.4064/ap-58-1-7-18

Streszczenie

We consider the Abel equation φ[f(x)] = φ(x) + a on the plane ℝ², where f is a free mapping (i.e. f is an orientation preserving homeomorphism of the plane onto itself with no fixed points). We find all its homeomorphic and diffeomorphic solutions φ having positive Jacobian. Moreover, we give some conditions which are equivalent to f being conjugate to a translation.

Autorzy

  • Zbigniew Leśniak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek